# SDR ABXA9700512

- Difficulty date: March 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47004
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Linkage
- Part number: 59134371
- Condition: Damaged
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE LEFT WING MAIN LANDING GEAR DOOR LINKAGE WAS FOUND DAMAGED.  THE LINKAGE WAS REPLACED IAW DC9 OVERHAUL MANUAL 32-10-6.
